Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Heavy hair fall. Used shampoos like Loreal, Sebowash. Suggest shampoo for thickening hair

hi gud evening docter i m deepali liveing in india since 5 to 6yrs i have very heavy hair fall but i don t know the reason. and i have also used nos of hair fall shampoo like loreal, sebowash, pantiene, himalaya and lots of . my hair becoming so thin can you please suggest me any shampoo for thicking hair . send me solution as soos as possible . my e-mail id YYYY@YYYY
Asked On : Tue, 11 Dec 2012
Answers:  1 Views:  199
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Hi Deepali
Health caremagic is your perfect choice. Welcome.
Shampoo is not a remedy of hair fall. It can just clean your scalp.
I like to suggest you a minoxidil 2% spray ( e.g Growel) to apply twice a day for 2 months and to take a preparation of biotin capsule daily for same duration.
Consult us 2 months later.
I hope all of these might helpful for your healthy hair.
With regards.
Answered: Tue, 11 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor